# SDR DALA2015040202562

- Difficulty date: March 25, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 36,121 hours, 31,515 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT SIDE INTERNAL ATTACH ANGLE IS CRACKED AT STA 1475.  REPLACED ANGLE IAW SRM 51-30-00.
